Cold and Immune Support: Medications Included

Dextromethorphan HBr 20 mg; Guaifenesin 400 mg
(Compare active ingredients to Mucinex® DM)
For loosening phlegm (mucus). Temporarily relieves cough due to minor throat irritation,the intensity of coughing,the impulse to cough
_______________________________________________________
Sinus Decongestant (Single Packet)
Phenylephrine 10 mg
(Compare active ingredient to Sudafed PE®)
For temporarily relieving sinus congestion and pressure 
_______________________________________________________
Medifirst Non Aspirin Tablet Packets | MFASCO Health & Safety
Acetaminophen 325 mg
(Compare active ingredient to Tylenol®)
For the reduction of fever and temporary relief of minor aches and pains associated with headache,muscular aches,minor arthritis pain,common cold,toothache,menstrual cramps
_______________________________________________________
Zincum Gluconate 13.3 mg
(Cold-EEZE®)
For reducing the duration of the common cold and severity of cold symptoms such as cough, sore throat, nasal congestion, post nasal drip and/or hoarseness
_______________________________________________________
Menthol 8.6 mg
(Compare active ingredient to Halls®)
For temporarily relieving cough as may occur with a cold,occasional minor irritation and sore throat
_______________________________________________________
Mucinex® is a registered trademark of Reckitt Benckiser LLC.
Sudafed® is a registered trademark of McNeil Consumer Healthcare.
Tylenol® is a registered trademark of McNeil Consumer Products.
Cold-EEZE is a registered trademark of Mylan Consumer Healthcare Inc.
Halls® is a registered trademark of Mondelēz International.